Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Topological properties of the Hilbert cube and the infinite product of open intervals


Author: R. D. Anderson
Journal: Trans. Amer. Math. Soc. 126 (1967), 200-216
MSC: Primary 54.25
DOI: https://doi.org/10.1090/S0002-9947-1967-0205212-3
MathSciNet review: 0205212
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, On a theorem of Klee, Proc. Amer. Math. Soc. (to appear). MR 0205029 (34:4864)
  • [2] Czeslaw Bessaga and Victor Klee, Two topological properties of topological linear spaces, Israel J. Math. 2 (1964), 211-220. MR 0180825 (31:5055)
  • [3] -, Every non-normable Frechet space is homeomorphic with all its closed convex bodies, Math. Ann. (to appear). MR 0201949 (34:1826)
  • [4] W. A. Blankinship, Generalization of a construction of Antoine, Ann. of Math. 53 (1951), 276-297. MR 0040659 (12:730c)
  • [5] M. K. Fort, Homogeneity of infinite products of manifolds with boundary, Pacific J. Math. 12 (1962), 879-884. MR 0145499 (26:3030)
  • [6] Ott-Heinrich Keller, Die Homiomorphie der kompakten konvexen Mengen im Hilbertschen Raum, Math. Ann. 105 (1931), 748-758. MR 1512740
  • [7] V. L. Klee, Some topological properties of convex sets, Trans. Amer. Math. Soc. 78 (1955), 30-45. MR 0069388 (16:1030c)
  • [8] -, A note on topological properties of normed linear spaces, Proc. Amer. Math. Soc. 7 (1956), 673-674. MR 0078661 (17:1227c)
  • [9] W. Sierpiński, Sur les ensembles complets d'un espace (D), Fund. Math. 11 (1928), 203-205.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.25

Retrieve articles in all journals with MSC: 54.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0205212-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society